Page 1 of 6 123 ... LastLast
Results 1 to 15 of 77

Thread: "Lady Problems" and other shit we have to deal with...

  1. #1
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432

    Unhappy "Lady Problems" and other shit we have to deal with...

    ... I don't know where else to post this and I couldn't find any threads that covered this subject... so...

    ... shortly before my wedding (almost 5 years ago) I began having "plumbing issues" and it began to severely affect my sex-life/libido with my husband (bf at the time, duh). We went from having sex roughly 2-3 times a week to a dry spell of about 2-3 months (while I dealt with a nasty case of vaginitis and then the worst periods I have ever had in my life! (3-4 in a row that were... let's just say... GROSS). I wanted nothing to do with sex. I didn't want to be touch, caressed, kissed, etc. I know it affected my husband and I still feel horrible for it. I have since been working with my MD to "normalize" my periods (because I have a hormone imbalance and thyroid issues) and my sex drive has sort of returned, for the first few days after my period anyway.

    But sex is becoming painful... as in penetration has become irritating to my lady-bits. And I'm finding it really annoying/angering. Mostly because we used to have GREAT sex. Serious, it was awesome... even "normal" vaginal intercourse was great... I felt very lucky. But now, well, I don't know if it's me or what... but it's hard to describe. The only way I can think of is "disappointing" or "frustrating".

    Help?
    You don't have to do everything all by yourself.

  2. #2
    Senior Member Andyland's Avatar
    Join Date
    Jun 2010
    Posts
    3,581
    Probably not relevant to you but if you use condoms, could you have developed a latex allergy?

  3. #3
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    I'm on b.c. and my husband's childhood cancer made the likelihood of him ever "fathering a child" highly unlikely.

    Although, I do have a bit of a sensitivity to some condoms.
    You don't have to do everything all by yourself.

  4. #4
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    Quote Originally Posted by Kari View Post
    It's the pill. I promise. If that is what you are using.
    Really? I was hoping that it wouldn't be... but I guess that makes sense.

    I'm just so frustrated. I wish there was something I could do.
    You don't have to do everything all by yourself.

  5. #5
    Militia of the Mind toriMODE's Avatar
    Join Date
    Jun 2010
    Posts
    14,078
    Perhaps there is a different birth control pill you can take where you won't have these reactions?

  6. #6
    safely on a cloud tully's Avatar
    Join Date
    Jun 2010
    Location
    magic house
    Posts
    1,971

    Icon15

    Are you taking the pill "just in case" or are you using it to control your periods? It sounds like it might be wreaking havoc with your hormone levels (which affect sex drive, obvs). Did you change prescriptions or brands?
    ... here i am!

  7. #7
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    Quote Originally Posted by tully View Post
    Are you taking the pill "just in case" or are you using it to control your periods? It sounds like it might be wreaking havoc with your hormone levels (which affect sex drive, obvs). Did you change prescriptions or brands?
    I'm taking it for both reasons, honestly... My periods have always been a little on the sporadic side and my MD is working with me to get them normalized. We went up a level (I'm taking Junel?) of b.c. "strength" because the last one wasn't strong enough and I was spotting in the middle of the pills, while "pink week" wasn't consistent. While I think that I'll probably never have a truly "normal" period because of my thyroid and excessive amount of testosterone, I know I have to be patient now because we did up the dose. HOWEVER, this upped dose seems to be upping my PMS and anxiety. *ugh*

    Thanks for letting me talk this out
    You don't have to do everything all by yourself.

  8. #8
    Loves ponies. Hates phonies. Regina Phalange's Avatar
    Join Date
    Jun 2010
    Posts
    10,248
    Look into pill alternatives: IUDs, the Ring, norplant, depro-provera (if they still do them).

  9. #9
    Senior Member eresos's Avatar
    Join Date
    Jun 2010
    Location
    NJ
    Posts
    1,404
    so glad for this thread. thank. you.

    not involved enough with anyone to be engaging in this yet but feel that it is problem for me too. pain with the "lady bits".

    it has been well over a year since i broke up with my ex & prior to that we were not engaging b/c of the pain but i am nervous about when i do get involved enough that it may be even worse...
    "this way, that way, i am of two minds" -sappho
    http://classicpersuasion.org/pw/sappho/index.htm

  10. #10
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    Quote Originally Posted by Scarlet View Post
    Look into pill alternatives: IUDs, the Ring, norplant, depro-provera (if they still do them).
    Because I am at risk for uterine cysts I can have IUDs or the Ring ... I don't know what norplant is (research time!) and my MD says that depro-provera isn't the best match for me because my body needs to have regular periods because of the risk of cysts and such. She said that once we get things somewhat normalized then we can look into depro and things like that. *shrug*

    Quote Originally Posted by Kari View Post
    When I was last on the pill, it caused constant anxiety and nearly complete loss of libido. As soon as I went off it, all systems go. The pill binds testosterone in the liver. It's great for some women, but for others it's not the right choice. I'd say go off it and use another method to see how it goes.
    Thanks Kari, I know I just need to make another Dr appointment and talk to my MD about it, but because my periods and hormones are so out of wack without p.c. I don't know what to do. BUT will totes talk to my MD soon!

    Thanks again guys
    You don't have to do everything all by yourself.

  11. #11
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    Quote Originally Posted by Kari View Post
    Not TMI, exactly why I started this thread!

    ... OMG my vag must have PTSD! I know I think about it all the time!

    maybe this should be in the depression thread?


    Anyway, thanks again Kari It so helps to have someone to talk to who understands.
    You don't have to do everything all by yourself.

  12. #12
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    Quote Originally Posted by Kari View Post
    No worries!



    Communicating in spoilers is funny
    You don't have to do everything all by yourself.

  13. #13
    Frankly my dear Girl Friday's Avatar
    Join Date
    Jul 2010
    Posts
    2,412
    Has your dr mentioned endometriosis? I used to have great sex, and it became painful, periods worsened. Since having all that she could remove taken, the pain has subsided and my body is finally getting back to "normal", even though it has been a year.

  14. #14
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,432
    I think she mentioned it the first time I came in, along with ovarian cysts and fibroid-somethings... but all my tests came back normal/negative. I'm going to bring it up this next visit and request that we retest for some things because this shit is getting redonk.
    Last edited by SweetPea; 02-09-2012 at 02:05 AM. Reason: blah
    You don't have to do everything all by yourself.

  15. #15
    CocaineLipgloss Lo's Avatar
    Join Date
    Jun 2010
    Posts
    598
    I was going to suggest the ring, since it's lower hormones, but I see that's not an option for you. I wonder why it affects uterine cysts?

    I have to be on hormonal BC because without it I get ovarian cysts and I feel like I am DYING when they burst. Seriously, I called 911 and I think I have a pretty high pain tolerance.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •